# SDR 96UAL900649

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155UA
- Make and model: Boeing 747123
- Aircraft serial: 20104
- Engine: Pwa JT9D7A
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 65B1055415
- Condition: Not Secured
- Location: Lt Ac Bay
- Stage of operation: CL
- Nature of condition: E, D
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMBOUT,  AIRCRAFT EXPERIENCED EXTREME VIBRATION AND ASSOCIATED LOW RUMBLING NOISE IN THE AREA OF L3 AND FORWARD LOWER GALLEY NOISE.  DUMPED FUEL AND RETURNED TO MIA.  INVESTIGATION REVEALED THAT LEFT HAND GROUND CONNECTION AC PANEL DOOR WAS MISSING.  DOOR REPLACED.  CAUSE OF LOSS OF DOOR  WAS DUE TO UNSECURED LOCKS ON DOOR.
